Abbott Arinac Forte (Ibuprofen 400mg), 10 Ct

PKR 91

For the relief of the symptoms of cold and cold with associated congestion, including aches and pains, headache, fever, sore throat, runny or blocked nose and sinuses. For the symptomatic relief...

Pack Size: 10 Tablets

10 Tablets
Compare
Brand: Abbott
SKU: 01080026600219461725043010532241XV
Availability: In Stock Pre order Out of stock
Country: Pakistan
Description

For the relief of the symptoms of cold and cold with associated congestion, including aches and pains, headache, fever, sore throat, runny or blocked nose and sinuses.

For the symptomatic relief of

  • Flu
  • Fever
  • Nasal Congestion
  • Sinusitis
  • Headache

Each 5ml contains:

  • Ibuprofen : 400 mg
  • Pseudoephedrine HCl : 60 mg

Suggested Use

  • Adults & Children over 12 years : 1 tablet 3 times a day

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.